Alert archive / North Dakota / Flash Flood Warnings in 2018
Flash Flood Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 28, 2018, 8:11 PM MDT for Dunn County, McLean County, Mercer County, North Dakota. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 8:11 PM MDT (02:11 UTC)
- Expired
- Jun 29, 2018, 2:15 AM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dunn County, ND, McLean County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 134 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:25 PM MDT | FLASH FLOOD | 5.1s Twin Buttes, ND | CREEKS RUNNING VERY HARD, SOME NOW COMING OUT OF THEIR BANKS. SO FAR NO STRUCTURES KNOWN TO BE FLOODED. MEASURED 2.92 INCHES OF RAIN FROM THIS EVENINGS STORMS. STILL RAINING HARD. |
| Jun 28, 9:51 PM MDT | FLASH FLOOD | 5 Sse Twin Buttes, ND | OVERLAND FLOODING. 5.25 INCHES OF RAIN OVER THE PAST THREE HOURS. |
| Jun 28, 9:53 PM MDT | HEAVY RAIN 5.25 | 5 Sse Twin Buttes, ND | RAIN FELL OVER THE PAST THREE HOURS. OVERLAND FLOODING OCCURRING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
512
WGUS53 KBIS 290211
FFWBIS
NDC025-055-057-290815-
/O.NEW.KBIS.FF.W.0003.180629T0211Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
911 PM CDT THU JUN 28 2018
The National Weather Service in Bismarck has issued a
* Flash Flood Warning for...
East central Dunn County in southwestern North Dakota...
West central McLean County in south central North Dakota...
Northwestern Mercer County in south central North Dakota...
* Until 315 AM CDT Friday/215 AM MDT Friday/.
* At 909 PM CDT/809 PM MDT/, Doppler radar showed a nearly
stationary thunderstorm producing heavy rain across the warned
area. 1 to 3 inches of rain has already fallen. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Golden Valley, Dodge and Indian Hills Recreation Area.
An additional 1 to 3 inches of rain is possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
4734 10223 4766 10223
$$
KRANZ3 follow-up statements
470
WGUS73 KBIS 290409
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
1109 PM CDT THU JUN 28 2018
NDC025-055-057-290815-
/O.CON.KBIS.FF.W.0003.000000T0000Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-McLean ND-Mercer ND-
1109 PM CDT THU JUN 28 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT/215 AM
MDT/ FOR PART OF DUNN...WEST CENTRAL MCLEAN AND NORTHWEST
MERCER COUNTIES...
At 1102 PM CDT/1002 PM MDT/, flash flooding was occurring south and
east of Twin Buttes. This is on the south side of Lake Sakakawea.
Some creeks were running out of their banks and across highways.
Reports from three to five inches of rain have been received from
trained spotters with rain gauges.
Some locations that will experience flooding include...
Golden Valley, Dodge and Indian Hills Recreation Area.
Two more inches of rain could fall tonight as more storms
move through.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
4734 10223 4766 10223
$$
JP Martin923
WGUS73 KBIS 290654
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
154 AM CDT FRI JUN 29 2018
NDC025-055-057-290815-
/O.CON.KBIS.FF.W.0003.000000T0000Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-McLean ND-Mercer ND-
154 AM CDT FRI JUN 29 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT/215 AM
MDT/ FOR PARTS OF DUNN...WEST CENTRAL MCLEAN AND NORTHWEST
MERCER COUNTIES...
At 151 AM CDT/1251 AM MDT/, Doppler radar indicated thunderstorms
were ending over the warned area with showers continuing. Additional
rain amounts tonight, after 145 AM CDT, will be an inch or less.
However, excessive runoff from the rains will continue.
Some locations that will experience flooding include...
Golden Valley, Dodge and Indian Hills Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
4734 10223 4766 10223
$$
JP Martin198
WGUS73 KBIS 290816
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
316 AM CDT FRI JUN 29 2018
NDC025-055-057-290824-
/O.EXP.KBIS.FF.W.0003.000000T0000Z-180629T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-McLean ND-Mercer ND-
316 AM CDT FRI JUN 29 2018
...THE FLASH FLOOD WARNING FOR EAST CENTRAL DUNN...WEST CENTRAL
MCLEAN AND NORTHWESTERN MERCER COUNTIES WILL EXPIRE AT 315 AM CDT/215
AM MDT/...
The rain has ended. Flood waters will be receding. Heed any road
closed barricades. Do not drive around them.
LAT...LON 4767 10189 4718 10207 4725 10268 4734 10261
4734 10223 4766 10223
$$
JP MartinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 7:49 PM MDT, 22 minutes earlier.
Area forecast discussion, Jun 28, 7:49 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 849 PM CDT Thu Jun 28 2018 .UPDATE... Issued at 840 PM CDT Thu Jun 28 2018 Quick update to add Wells county to the Flash Flood Watch per radar trends through 0145 UTC, with additional rounds of convection expected through the night. && .MESOSCALE DISCUSSION... Issued at 805 PM CDT Thu Jun 28 2018 A significant severe weather outbreak is unfolding across western and central ND. Through 03 UTC, the greatest threat to include potentially very large hail to around baseball size and possibly tornadoes will accompany the supercells evolving from Dunn County eastward across Mercer, McLean, Sheridan and Wells Counties. A large convective cluster with potentially widespread damaging winds will then likely enter western ND beginning between 02 and 03 UTC and will rapidly race eastward overnight. The 00 UTC Bismarck sounding showed weak residual capping centered near 760 mb, though at the time of the balloon launch low-level moisture had mixed out slightly on a local basis, and modifying it for dewpoints above 70 F suggests MLCIN is essentially minimized. Surface analyses show the warm frontal boundary -- while loosely defined -- extending from southern McKenzie County eastward toward Beulah and Harvey. Ascent associated with a leading impulse aloft has likely aided convective initiation and the environment along the warm frontal zone is characterized by strong deep-layer shear with effective bulk wind differences on the order of 60 kt and MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment of the frontal zone to 3000 J/kg in the Sheridan/Wells County part of the front, per the 00 UTC RAP-based objective analysis run at SPC. This is supporting an environment which is highly favorable for significant hail production. Objective analyses also support 0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer significant tornado parameter values around 4 along and about 50 miles either side of the warm frontal zone. The hodograph from the 00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3 km layer, which model simulations have consistently advertised and which may be limiting low-level mesocyclone intensity thus far. We expect low-level hodographs to enlarge with concurrent increases in SRH and reductions in the current concavity by about 02 UTC, which may support an increase in tornado potential in the next 60 to 90 minutes if discrete storm modes can be maintained. Otherwise, upscale growth is ongoing with convection in eastern MT in association with more well-defined height falls aloft. Clusters of storms are relatively closely spaced and in time are organizing in a more linear fashion, which is expected to generate expanding cold pools the next few hours, which should eventually support a forward-propagating MCS. Strong westerly flow aloft atop stout low-level east-southeast flow will support downshear-propagating meso-beta element (Corfidi) vectors on the order of 60-70 kt and thus once the cold-pool-driven propagation takes hold the MCS is expected to rapidly move across western ND between roughly 02 and 05 UTC, and central ND between 05 and 09 UTC. Given the degree of bouyancy and strong wind fields, significant-severe-caliber winds of 80 mph are likely with bowing segments of the line tonight, and widespread damaging winds remain a considerable concern. && .SHORT TERM...(This evening through Friday) Issued at 412 PM CDT Thu Jun 28 2018 Very active late afternoon and night with significant severe weather expected. Tornado watch was issued during the hour for all but the northern tier counties along the Canadian border. The tornado watch is in effect until 11 pm CDT, but it is important to note that additional watches will likely be needed for this event, which will last through much of the night. In addition, a flash flood watch is in effect for west central through north central counties. Please see previous discussion that covered the factors supporting the flash flood threat. Otherwise, SPC meso page continues to show extreme CAPE in excess of 5000 J/KG across the southwest, decreasing northward. Convective development has been hindered much of this afternoon with lack of large scale forcing, which should change as upper level support increases with approaching upper level trough. CAM solutions continue to struggle with convection, but all trend toward a better organized convective system moving in from Montana this evening. Friday SPC day 2 outlook continues to show general thunderstorms for ND, however latest SREF guidance appears to be pointing toward the possibility of some stronger storms. .LONG TERM...(Friday night through Thursday) Issued at 412 PM CDT Thu Jun 28 2018 Upper level trough continues moving across the Northern Plains supporting continued thunderstorm chances through the weekend under cyclonic flow. High temps cool down into the 70s before rebounding again into the 80s early next week. Near zonal flow with occasional impulses working through the flow will support a continue active pattern with chances of showers/thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 840 PM CDT Thu Jun 28 2018 As of 0145 UTC, severe thunderstorms have thus far avoided the TAF sites across western and central North Dakota. However, a significant line of severe thunderstorms across eastern Montana will track across western and central North Dakota tonight. Damaging winds in excess of 65kts, large hail, and LIFR conditions are expected. TAFs will be updated based on radar trends. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for NDZ001>005-009>013-017>019-021>023-031-032. && UPDATE...PA SHORT TERM...JNS LONG TERM...JNS AVIATION...PA
Hazardous weather outlook, Jun 28, 2:39 PM MDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 339 PM CDT Thu Jun 28 2018 NDZ001>005-009>013-017>019-021-022-031-032-292045- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley- Billings- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. A Flash Flood Watch is in effect from 7 PM CDT this evening to 7 AM CDT Friday morning. 2 to 4 inches of rain with locally higher amounts is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. NDZ020-023-025-033>037-040>048-050-051-292045- Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. jns
In the hours before
Local storm report, Jun 28, 3:55 PM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 7.1NNW WATFORD CITY 47.90N 103.34W
06/28/2018 E1.00 INCH MCKENZIE ND TRAINED SPOTTER
&&Local storm report, Jun 28, 7:50 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
850 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 S HARVEY 47.74N 99.94W
06/28/2018 M1.50 INCH WELLS ND TRAINED SPOTTER
PING PONG BALL SIZE ONGOING.
&&
KSLocal storm report, Jun 28, 7:59 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FUNNEL CLOUD HARVEY 47.77N 99.94W
06/28/2018 WELLS ND PUBLIC
&&
TJKLocal storm report, Jun 28, 8:02 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM FUNNEL CLOUD HALLIDAY 47.35N 102.34W
06/28/2018 DUNN ND TRAINED SPOTTER
2 FUNNEL CLOUDS REPORTED VISIBLE FROM
HALLIDAY.
&&
MHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:09 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 28, 6:30 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 60 min |
| Jun 28, 6:48 PM MDT | Flash Flood Warning | BIS | Dunn | 9 hr |
| Jun 28, 7:10 PM MDT | Tornado Warning | BIS | Dunn | 35 min |
| Jun 28, 7:24 PM MDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 51 min |
| Jun 28, 7:44 PM MDT | Tornado Warning | BIS | Dunn | 31 min |
| Jun 28, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 58 min |
| Jun 28, 8:11 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 28 min |
| Jun 28, 8:16 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 59 min |
| Jun 28, 8:24 PM MDT | Special Weather Statement | BIS | Burke, Divide | 51 min |
| Jun 28, 8:46 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Dunn, McKenzie, Mountrail, Williams | 59 min |
| Jun 28, 9:00 PM MDT | Special Weather Statement | BIS | McLean | 45 min |
| Jun 28, 9:07 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 53 min |
| Jun 28, 9:26 PM MDT | Flash Flood Warning | BIS | Bottineau, Burke, Renville, Ward | 6 hr |
| Jun 28, 9:36 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 54 min |
| Jun 28, 9:41 PM MDT | Severe Thunderstorm Warning | BIS | Burke, McKenzie, Mountrail, Ward, Williams | 64 min |
| Jun 28, 9:46 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 59 min |
| Jun 28, 10:18 PM MDT | Flash Flood Warning | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 28, 10:19 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 56 min |
| Jun 28, 10:26 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 28, 10:30 PM MDT | Severe Thunderstorm Warning | BIS | Stark | 60 min |
| Jun 28, 10:38 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 67 min |
| Jun 28, 11:02 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 28, 11:10 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 28, 11:17 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jun 28, 11:39 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 66 min |
| Jun 28, 11:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 62 min |
| Jun 29, 12:11 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Jun 29, 12:14 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 61 min |
| Jun 29, 12:25 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
| Jun 29, 12:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 30 min |
| Jun 29, 1:05 AM MDT | Tornado Warning | BIS | Kidder, Stutsman | 25 min |
| Jun 29, 1:12 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Jun 29, 1:13 AM MDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 29, 1:23 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 37 min |
| Jun 29, 1:29 AM MDT | Tornado Warning | BIS | LaMoure, Logan, Stutsman | 31 min |
| Jun 29, 1:57 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 18 min |
| Jun 29, 2:17 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jun 29, 2:38 AM MDT | High Wind Warning | BIS | Mercer, Oliver | 2 hr |
| Jun 29, 10:43 AM MDT | River Flood Warning | BIS | Mercer | 24 hr |
Nearby
Flash Flood Warnings in North Dakota, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.